# SDR AALA201603299007

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 93,105 hours, 30,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  DURING DESCENT THE AFT CABIN FLIGHT ATTENDANT REPORTED SMELL OF SMOKE, NO SOURCE FOUND.  DISAPPEARED AFTER 30 SECONDS.  DECLARED AN EMER & LANDED SAFELY WITHIN 10 MINUTES WITH NO FURTHER INCIDENTS REPORTED.  INSPECTED AREA, NO LINGERING ODOR, CAPTAIN ALSO REPORTED THAT NO PAXS NOTED ODOR.  ACFT WAS RETURNED TO SERVICE.
